# SDR 9500985525

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 1401-1430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE FUSELAGE BELLY SKIN FROM FS 1401 TO 1430, STR 27L TO 29L WAS FOUND WITH NICKS AND SCRATCHES CAUSED BY CARGO NETS.  INSTALLED REPAIR DOUBLER PER NWA EA 55-96317.
